MAUDE Adverse Event Report: CHOICESPINE, LLC BLACKHAWK TI CERVICAL SPACER SYSTEM; BLACKHAWK TI,LOR,STERILE,14WX12D

CHOICESPINE, LLC BLACKHAWK TI CERVICAL SPACER SYSTEM; BLACKHAWK TI,LOR,STERILE,14WX12D
Model Number S-TT10-1412607
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the provided images confirmed that the locking mechanism was disassociated from the implant body.Evaluation of the device history record identified no nonconformances or anomalies that would indicate a manufacturing-related root cause.Additionally, no information was provided regarding surgical technique or intraoperative conditions that may have affected the integrity of the locking mechanism.Therefore, a definitive root cause could not be determined.
 
Event or Problem Description
Dr.Took x-ray images of patient at follow-up appointment when it was noticed that the locking plate became detached from the implant.Dr.Revised the patient on (b)(6) 2026 by placing a plate over the cage and removing the detached locking plate from the patient.

Brand Name
BLACKHAWK TI CERVICAL SPACER SYSTEM
Common Device Name
BLACKHAWK TI,LOR,STERILE,14WX12D
Manufacturer (Section D)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer (Section G)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
Manufacturer Contact
tracy huling
400 erin drive
knoxville, TN 37919
8652433967
MDR Report Key24875059
Report Number3005819474-2026-00001
Device Sequence Number10084405
Product Code OVE
UDI-Device Identifier00840996182140
UDI-Public00840996182140
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K203311
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-TT10-1412607
Device Lot Number12058-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale